RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 2, Pages 245–248 (Mi dan38037)  

MATHEMATICS

On random fields of threads in $R^n$

R. V. Ambartzumian

Institute of Mathematics, Academy of Sciences of ArmSSR, Erevan

Full text: PDF file (428 kB)

Bibliographic databases:
UDC: 519.212.3
Presented: А. Н. Колмогоров
Received: 24.03.1973

Citation: R. V. Ambartzumian, “On random fields of threads in $R^n$”, Dokl. Akad. Nauk SSSR, 214:2 (1974), 245–248

Citation in format AMSBIB
\Bibitem{Amb74}
\by R.~V.~Ambartzumian
\paper On random fields of threads in $R^n$
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 2
\pages 245--248
\mathnet{http://mi.mathnet.ru/dan38037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0436257}
\zmath{https://zbmath.org/?q=an:0321.60010}


Linking options:
  • http://mi.mathnet.ru/eng/dan38037
  • http://mi.mathnet.ru/eng/dan/v214/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019